Homology, Homotopy and Applications (HHA) is a fully refereed international
journal dealing with homology and homotopy in algebra and topology and their
applications to the mathematical sciences. Homology, Homotopy and Applications is published
by International Press.
Papers will be published by HHA in all areas of mathematics related to homology and homotopy.
International Press has created a new home page for HHA, but the articles are currently only available through the links on this page.
Online: ISSN 1532 - 0081 / Print: ISSN 1532 - 0073
HHA is indexed and reviewed by MathSciNet and ZentralBlatt, and indexed by Science Citation Index Expanded and Current Contents: Physical, Chemical & Earth Sciences.
Matthew Kahle and Elizabeth Meckes. Limit theorems for Betti numbers of random simplicial complexes, 15(1), 343-374.
John Meier and Liang Zhang. Connectivity at infinity for braid groups on complete graphs, 15(1), 303-311.
Mahender Singh. Symmetric continuous cohomology of topological groups, 15(1), 279-302.
L.L. Fêmina, A.P.T. Galves, O. Manzoli Neto and M. Spreafico. Cellular decomposition and free resolution for split metacyclic spherical space forms, 15(1), 253-278.